# SDR 05FDEA01533

- Difficulty date: June 8, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 21,200 hours, 4,936 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 8 SLAT MOST OUTBOARD RIB FOUND CRACKED.  SLAT REMOVED AND REPLACED AS PER AMM 27-80-30-4.   ADJUSTMENT AND OPERATION CHECK CARRIED OUT FOUND SATIS AS PER AMM 27-80-00-5.
